Alert archive / Vermont / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 7, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at May 4, 2018, 6:24 PM EDT for 4 counties in Vermont; Clinton County, Essex County, New York. It was in force for 66 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 6:24 PM EDT (22:24 UTC)
- Expired
- May 4, 2018, 7:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Lamoille County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 4 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 6:34 PM EDT | HAIL 1 | 1 Sse Keeseville, NY | |
| May 4, 6:58 PM EDT | TSTM WND DMG | Colchester, VT | TREES DOWN ON ROAD |
| May 4, 7:05 PM EDT | TSTM WND DMG | Shelburne, VT | LARGE TREE DOWN. |
| May 4, 7:06 PM EDT | TSTM WND DMG | Westford, VT | TREES DOWN |
| May 4, 7:22 PM EDT | TSTM WND DMG | 1 Wsw Clintonville, NY | TREE DOWN ONTO A PARKED TRUCK. |
| May 4, 7:22 PM EDT | TSTM WND DMG | Jericho, VT | TREES DOWN IN ROAD |
| May 4, 7:22 PM EDT | TSTM WND DMG | Shelburne, VT | TREES AND POWER LINES DOWN |
| May 4, 7:25 PM EDT | TSTM WND DMG | Shelburne, VT | TWO ADDITIONAL TREES DOWN. |
| May 4, 7:25 PM EDT | HAIL 1.5 | Shelburne, VT | |
| May 4, 7:35 PM EDT | HAIL 1 | 5 Se Essex Junction, VT | |
| May 4, 7:40 PM EDT | TSTM WND DMG | 2 Nw Burlington, VT | SMALL TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:16 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
818
WUUS51 KBTV 042224
SVRBTV
NYC019-031-VTC001-007-015-023-042330-
/O.NEW.KBTV.SV.W.0007.180504T2224Z-180504T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
624 PM EDT FRI MAY 4 2018
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Southeastern Clinton County in northern New York...
Northeastern Essex County in northern New York...
Southwestern Lamoille County in northwestern Vermont...
Northern Addison County in central Vermont...
Chittenden County in northwestern Vermont...
Southwestern Washington County in central Vermont...
* Until 730 PM EDT
* At 623 PM EDT, a severe thunderstorm was located near Keene, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Essex Junction, Burlington International Airport, South Burlington,
Burlington, Vergennes, Middlebury, Willsboro, Westport,
Elizabethtown, Keene, Westford, Colchester, Essex Junction Village,
Au Sable Forks, Addison, Jay In Essex County, Shelburne, Charlotte,
Waltham and Cambridge Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EDT for northern New
York...and central and northwestern Vermont.
LAT...LON 4398 7282 4411 7391 4448 7378 4457 7337
4456 7336 4460 7326 4465 7302 4463 7293
4465 7293 4465 7290 4468 7287 4469 7283
TIME...MOT...LOC 2223Z 253DEG 44KT 4426 7373
HAIL...1.00IN
WIND...60MPH
$$
Taber1 follow-up statement
401
WWUS51 KBTV 042244
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
644 PM EDT FRI MAY 4 2018
NYC019-031-VTC001-007-015-023-042330-
/O.CON.KBTV.SV.W.0007.000000T0000Z-180504T2330Z/
Clinton NY-Essex NY-Lamoille VT-Addison VT-Chittenden VT-
Washington VT-
644 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN CLINTON...NORTHEASTERN ESSEX...SOUTHWESTERN
LAMOILLE...NORTHERN ADDISON...CHITTENDEN AND SOUTHWESTERN WASHINGTON
COUNTIES...
At 643 PM EDT, a severe thunderstorm was located over Barney Point,
moving east at 60 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Essex Junction, Burlington International Airport, South Burlington,
Burlington, Vergennes, Middlebury, Willsboro, Westport,
Elizabethtown, Keene, Westford, Colchester, Essex Junction Village,
Au Sable Forks, Addison, Jay In Essex County, Shelburne, Charlotte,
Waltham and Cambridge Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EDT for northern New
York...and central and northwestern Vermont.
LAT...LON 4398 7282 4411 7391 4448 7377 4457 7337
4456 7336 4460 7326 4465 7302 4463 7293
4465 7293 4465 7290 4468 7287 4469 7283
TIME...MOT...LOC 2243Z 248DEG 50KT 4453 7330
HAIL...1.50IN
WIND...80MPH
$$
RSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:58 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 4, 3:58 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
358 PM EDT Fri May 4 2018
.SYNOPSIS...
Strong to severe storms are anticipated this afternoon with
good instability, shear and forcing ahead of a cold front
approaching from the west. The threat threat for severe weather
will diminish after sunset. Following the front, a strong low
level jet will move over the Adirondack and Green Mountains and
produce gusty winds from the west at 40 to 55 mph across
northern New York and southern Vermont. Winds will begin to
taper off around sunrise on Saturday and a nice day is on tap
with clearing skies and seasonably warm temperatures. Another
shot of rain is possible on Sunday but the upcoming week looks
to be dry.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
As of 353 PM EDT Friday...Active evening on tap for the North
Country with severe thunderstorms still expected to affect the
region. A Tornado Watch is in effect most of Vermont and
northern New York until 10 pm tonight. Isolated tornadoes,
widespread damaging winds, and perhaps some hail up to 1 inch
are possible. Heavy rain is also a concern.
A potent upper shortwave is quickly pushing across the Great Lakes
this afternoon. Meanwhile, a warm front has lifted into the northern
NY/northern and central VT, ushering in a warm and moist airmass.
This combined with breaks in the cloud cover has allowed the
atmosphere to finally destabilize; SPC mesoanalysis shows MUCAPE of
500-1000 J/kg spreading into Rutland/Windsor Counties and up into
the Adirondacks and southern Saint Lawrence Valley. We are just
starting to see showers and thunderstorms develop out ahead of the
upper wave/surface low, and this activity is now lifting into the
Saint Lawrence Valley. This trend of developing discrete cells will
continue along/just south of the international border through this
afternoon. Shear is impressive; 0-6km bulk shear is already 45-55 kt
and this will only increase as a strong 75+ kt jet rotates around
the approaching low/upper wave. Hence expect these discrete cells
will likely rotate and have the potential of producing damaging
winds, perhaps some large hail, and isolated tornadoes. As we head
toward evening, the cold front extending southward from the surface
low will cross the region from west to east. A line of thunderstorms
is expected to develop along the front, with more widespread
damaging winds likely as it passes through. Regardless of convective
mode, heavy rainfall is also very likely due to anomalously high
PWATs of 1.5+ inches across the region. Although storms will have a
very fast east or northeast motion, soils are already very saturated
and streams running high from antecedent rainfall and snowmelt.
Therefore flooding is also of concern, particularly in far northern
NY/VT where the aforementioned secondary squall line will follow the
discrete cellular activity that is expected this afternoon. Drier
air will follow behind the cold front, quickly bringing the
thunderstorms to an end, by 10 pm or shortly thereafter.
Once the convection exits to our east this evening, the focus will
turn to a more widespread synoptic wind event as the strong jet
pushes eastward across the North Country. Cold advection behind the
front will allow the stronger winds to mix to the surface. Given 60-
70+ kt will exist at 850 mb, this will make gusts of 45-50 mph very
possible across the region, particularly in the higher terrain.
Locally higher gusts are possible on the eastern slopes as Froude
numbers indicate the potential for mountain waves. Given saturated
soils, downed trees and/or power outages are a distinct possibility,
even in those areas that don't see the highest winds.
Much quieter weather on tap for Saturday as weak ridging builds
across the region. The drier airmass behind the front will result in
lots of sunshine during the day. Winds will still be a little on the
breezy side, but overall it will a pleasant day with highs in the
mid 60s to around 70. Clouds will increase Saturday night ahead of
low pressure which will skirt by to our south. Lows will be in the
lower 40s to around 50.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
As of 353 PM EDT Friday...Sunday will bring a return of the
rain as multiple disturbances move over the area. An upper
wave/weak surface low will bring spread precipitation northward
Sunday afternoon. By Sunday evening, an upstream longwave trough
over Ontario will sharpen into a potent shortwave and sweep the
much weaker southern stream feature away to the east. A strong
surface cold front within the sharpening trough will push
through the forecast area Sunday evening through night,
resulting in temperatures dropping around 30 degrees during the
course of the night. Morning lows in the 30s to low 40s should
be expected Monday morning, with some areas of the northern
Adirondacks forecast to drop below freezing. Some precipitation
during this time is possible as the shortwave moves through,
which would fall as some snow in the higher elevations of the
northern Adirondacks and as a cold rain elsewhere. Once the
shortwave moves through, the remainder of Monday will trend
drier but still cool, with highs only expected to reach the mid
to upper 50s.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 353 PM EDT Friday...Little to no change for the extended period
from previous forecast thinking as there remains good consensus
amongst medium/long range guidance that a welcomed period of
dry weather is in the cards with high pressure taking residence
over the Northeast. Monday will be the coolest day behind the
departing upper trough with highs only in the mid to upper 50s,
but as the low/mid flow returns to the south/southwest for the
remainder of the period, temps rebound back to above normal
levels with highs in the mid 60s to low 70s and lows in the 40s
to perhaps low 50s.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Through 18Z Saturday...Local MVFR continues to linger at a few
select terminals this afternoon, but expect mainly VFR to
prevail as we head toward evening. The main concern continues to
be the threat of strong to severe thunderstorms at all TAF sites
late this afternoon through the evening, roughly 21z Fri to 03z
Sat. Storms will move very quickly to the east at 40+ kts and
will be capable of producing damaging winds, large hail, and
very heavy rainfall. IFR/LIFR conditions will be likely in any
convection. A strong cold front will cross from west to east
00z- 03z Saturday, and this will serve to end storms but will
also bring strong winds with gusts to 50 kts possible. Some
locations may see significant LLWS depending on surface winds
behind the front. Conditions will improve to VFR late tonight,
mainly after 09z, which will then persist through 18z Saturday.
The strongest winds will occur 00z-06z Saturday, then subside
through the morning hours Saturday.
Outlook...
Saturday Night: VFR. NO SIG WX.
Sunday: VFR. Chance SHRA, Slight chance TSRA.
Sunday Night: Mainly MVFR, with local VFR possible. Chance SHRA.
Monday: MVFR/IFR conditions possible. NO SIG WX.
Monday Night: VFR. NO SIG WX.
Tuesday: VFR. NO SIG WX.
Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. NO SIG WX.
&&
.HYDROLOGY...
Lake Champlain continues to slowly climb closer to flood stage of
100 feet due to recent rainfall and continued high elevation
snowmelt. With additional rainfall expected today, confidence is
high that flood stage will be met sometime on Saturday or
Saturday night, and likely remain in flood through the next 5-7
days. While uncertainty exists with just how high the lake
level will peak, ensemble model forecasts indicate it should not
be above 100.5 feet which will limit impacts to the immediate
lakeshore where water will threaten some lake front properties
and low lying roads, piers and docks. Wind and wave action may
also compound flooding on windward facing shorelines.
In addition, a flood warning remains in effect for the Saranac Lake
area where a state of emergency has been declared. Emergency
management officials reported yesterday afternoon that several homes
and businesses were being impacted by high water, and with
additional rainfall expected today into tonight, flooding is
likely to continue.
&&
.MARINE...
South to southwest winds will increase this evening as a strong
jet passes across the region. Winds of 20 to 30 kt are expected
through midnight, then they will slowly subside as the jet exits
to the east. waves will be 3 to 5 feet.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
VTZ001>012-016>019.
NY...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
NYZ026>031-034-035-087.
&&
SYNOPSIS...Hastings
NEAR TERM...Hastings
SHORT TERM...RSD
LONG TERM...Lahiff
AVIATION...Hastings
HYDROLOGY...Hastings
MARINE...HastingsHazardous weather outlook, May 4, 1:03 PM EDT, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 103 PM EDT Fri May 4 2018 NYZ026>031-034-035-087-VTZ001>012-016>019-051715- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 103 PM EDT Fri May 4 2018 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected to develop this afternoon, with some thunderstorms capable of producing damaging winds, large hail, and heavy rainfall. Isolated tornadoes are also possible. In addition, please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 4, 3:33 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Burlington VT
333 PM EDT FRI MAY 4 2018
NYZ026-029-087-042030-
Northern St. Lawrence-Southeastern St. Lawrence-Southwestern St.
Lawrence-
333 PM EDT FRI MAY 4 2018
...A STRONG THUNDERSTORM WILL AFFECT ST. LAWRENCE COUNTY...
At 333 PM EDT, a strong thunderstorm was located over Kring Point
State Park, moving east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Potsdam, Gouverneur, Canton, Ogdensburg, Norfolk, Oswegatchie,
Lisbon, Louisville, De Kalb, Fowler, Parishville, Colton, Morley,
Degrasse, Carry Falls Reservoir, Waddington, Richville, Hammond,
Cranberry Lake and Madrid.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4441 7579 4444 7579 4445 7577 4445 7578
4451 7575 4473 7543 4477 7541 4478 7540
4488 7522 4489 7517 4487 7516 4493 7508
4494 7499 4493 7499 4482 7467 4409 7464
4405 7507 4441 7584
TIME...MOT...LOC 1933Z 248DEG 39KT 4436 7588Local storm report, May 4, 5:47 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
547 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL POTSDAM 44.67N 74.99W
05/04/2018 M1.25 INCH ST. LAWRENCE NY TRAINED SPOTTER
&&
EVENT NUMBER BTV1801309
VERASAMYLocal storm report, May 4, 6:12 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
612 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 3 S PAUL SMITHS 44.39N 74.25W
05/04/2018 FRANKLIN NY TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER BTV1801310
VERASAMYLocal storm report, May 4, 6:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
613 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND DMG BLOOMINGDALE 44.42N 74.10W
05/04/2018 FRANKLIN NY TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER BTV1801311
VERASAMYLocal storm report, May 4, 6:18 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
618 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG RUSSELL 44.43N 75.15W
05/04/2018 ST. LAWRENCE NY UTILITY COMPANY
TREES DOWN
&&
EVENT NUMBER BTV1801312
VERASAMYThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:11 AM EDT | Wind Advisory | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more | 24 hr |
| May 4, 4:02 AM EDT | River Flood Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Rutland | 5 days |
| May 4, 5:41 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 64 min |
| May 4, 6:54 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Franklin, Orleans | 45 min |
| May 4, 7:12 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Franklin, Lamoille, Orleans, Washington | 63 min |
| May 4, 7:29 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Washington | 61 min |
| May 4, 7:41 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 51 min |
| May 4, 7:42 PM EDT | Flash Flood Warning | BTV | Chittenden, Lamoille, Washington | 3 hr |
| May 4, 3:33 PM EDT | Special Weather Statement | BTV | St. Lawrence | 57 min |
| May 4, 4:08 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 67 min |
| May 4, 4:28 PM EDT | Areal Flood Warning | BTV | Essex, Franklin | 36 hr |
| May 4, 4:28 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 62 min |
| May 4, 4:49 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Franklin, St. Lawrence | 56 min |
| May 4, 5:26 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 64 min |
| May 4, 6:17 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 42 min |
| May 4, 6:51 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 44 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2018Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.